# SDR UALA2010020100404

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 63,958 hours, 23,995 cycles
- Engine: Pwa PW2037
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Part number: W2632010220ETC
- Condition: Damaged
- Location: Sta 1697.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MASK IS FROZEN.  FOUND BURNED WIRES IN AFT PIT.  DAMAGED WIRES ARE LOCATED ON RT SIDE, NEAR CEILING AFT OF AFT VENT LINE. APPROX STA NR 1697.7. OTBD OF WATER TANK. THERE ARE 6 WIRES DAMAGED.  REPAIRED WIRES IAW SWPM. SEPARATE WU GENERATED FOR OPS CK OF RIBBON HEATERS & DRAIN MAST. THE FOLLOWING WIRES WERE SPLICE REPAIRED: W2632-0102-20, W2632-0120-20, W2632-0117-20,W2632-0118-20, W2632-0050-20,W2632-0101-20.  NEED TO ACCOMPLISH OPS CHECK ON ALL MID AND AFT WATER LINE HEATERS AND AFT DRAIN MAST HEATER DUE TO WIRE REPAIR. OPS CKS GOOD.  NO FURTHER ISSUES.
